Content area

|
|

Svær reversibel penisiskæmi ved behandling af hepatorenalt syndrom med terlipressin

Forfatter(e)
Lotte Borg Lange & Kristine Borg Nyremedicinsk Afdeling, Odense
Universitetshospital

Ugeskr Læger 2018;180:V01180029
Reference: 
Ugeskr Læger 2018;180:V01180029
Sidetal: 

Lotte Borg Lange & Kristine Borg:

Severe reversible penile ischaemia after terlipressin treatment of hepatorenal syndrome

Ugeskr Læger 2018;180:V01180029

This case report presents a 70-year-old man with alcoholic liver cirrhosis, who was hospitalised due to pulmonary oedema, and who developed acute renal injury. Though the criteria were not fulfilled, hepatorenal syndrome was suspected and treated with terlipressin, after which the patient developed severe penile ischaemia. Hepatorenal syndrome is one of many potential causes of acute kidney injury in patients with acute or chronic liver disease. The syndrome is an exclusion diagnosis, and other causes of liver and renal failure should be investigated, before treatment is started. A flow chart can be used for a correct diagnosis.

Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Gert Einar Storm Kristensen | 20/11
1 Kommentar
af Finn Olav Hansen | 20/11
10 kommentarer
af Svend Erik Gundestrup | 19/11
12 kommentarer
af Anders Mark Christensen | 19/11
1 Kommentar
af Jens Meyer Svendsen | 17/11
1 Kommentar
af Peter Søndergaard | 17/11
1 Kommentar
af Tom Nygaard Kristensen | 16/11
1 Kommentar
af Susanne Udengaard Gydesen | 16/11
6 kommentarer
af Lars Otto Hutters | 16/11
2 kommentarer